Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1497-1506

Asymptotic behavior for a nonlinear viscoelastic problem with a velocity-dependent material density

Department of Mathematical Sciences, College of Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 22 September 2004; Revised 10 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • W. Liu, and J. Yu, “Global Existence and Uniform Decay of Solutions for a Coupled System of Nonlinear Viscoelastic Wave Equations with Not Necessarily Differentiable Relaxation Functions,” Studies in Applied Mathematics, vol. 127, no. 4, pp. 315–344, 2011. View at Publisher · View at Google Scholar